# SDR JIKA2016030601

- Difficulty date: March 6, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120131
- Aircraft time: 42,269 hours, 44,454 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 18190003
- Part serial: 577
- Condition: Defective
- Location: Zone 700
- Part time: 2,364 hours, 1,437 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, THE PILOT REPORTED THAT THE LT MAIN GEAR DOORS REMAINED OPEN.  THE PILOT RETURNED & UPON GEAR EXTENSION REPORTED THAT THE NOSE GEAR DID NOT GET A GREEN DOWN & LOCKED INDICATION.  PERFORMED THE EMER EXTENSION PROCEDURES & STILL DID NOT GET A GREEN DOWN & LOCKED INDICATION ON THE NOSE GEAR.  THE PILOT DECLARED AN EMER & LANDED WITHOUT INCIDENT.  AFTER LANDING THE NOSE GEAR DOWN & LOCKED LIGHT DID ILLUMINATE.  PERFORMED A GEAR SWING ON JACKS & FOUND THE LG SOLENOID VLV, PN 18190-003, DEFECTIVE.  R & R THE LG SOLENOID VLV.  THE LG FUNCTIONAL CHECK WAS COMPLETED & THE LG FUNCTIONED NORMALLY.
